Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 177, NWS Louisville, KY

May 19, 2017Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 19, 2017, 3:57 PM CDT for Ohio County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2017, 3:57 PM CDT (20:57 UTC)
Expired
May 19, 2017, 4:30 PM CDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ohio County, KY

The radar

The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:07 PM CDTHAIL 11 Nw Hartford, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 675 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
675 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

866 
WUUS53 KLMK 192057
SVRLMK
KYC183-192130-
/O.NEW.KLMK.SV.W.0177.170519T2057Z-170519T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
357 PM CDT FRI MAY 19 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northern Ohio County in central Kentucky...

* Until 430 PM CDT

* At 357 PM CDT, a severe thunderstorm was located 7 miles north of
  Hartford, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Hartford, Fordsville, Dukehurst, Taffy, Ralph, Dundee, Magan,
  Deanefield, Buford and Narrows.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3758 8701 3763 8695 3762 8692 3764 8689
      3765 8687 3767 8682 3771 8687 3774 8682
      3766 8664 3762 8664 3761 8663 3759 8662
      3743 8694 3755 8706
TIME...MOT...LOC 2057Z 231DEG 24KT 3755 8694 

HAIL...1.00IN
WIND...60MPH
 
$$

RJS
2 follow-up statements
989 
WWUS53 KLMK 192111
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
411 PM CDT FRI MAY 19 2017

KYC183-192130-
/O.CON.KLMK.SV.W.0177.000000T0000Z-170519T2130Z/
Ohio KY-
411 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN OHIO COUNTY...

At 411 PM CDT, a severe thunderstorm was located near Whitesville,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fordsville, Dukehurst, Ralph, Dundee, Magan, Deanefield, Narrows,
Herbert, Haynesville and Ellmitch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3762 8692 3764 8689 3765 8687 3767 8682
      3768 8683 3769 8683 3773 8679 3766 8664
      3762 8664 3761 8663 3759 8662 3749 8686
TIME...MOT...LOC 2111Z 231DEG 24KT 3761 8684 

HAIL...1.00IN
WIND...60MPH
 
$$

RJS
621 
WWUS53 KLMK 192128
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
428 PM CDT FRI MAY 19 2017

KYC183-192138-
/O.EXP.KLMK.SV.W.0177.000000T0000Z-170519T2130Z/
Ohio KY-
428 PM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OHIO COUNTY WILL
EXPIRE AT 430 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3762 8692 3764 8689 3765 8687 3767 8682
      3768 8683 3769 8683 3773 8679 3766 8664
      3762 8664 3761 8663 3759 8662 3749 8686
TIME...MOT...LOC 2128Z 231DEG 24KT 3768 8673 

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:00 PM CDT, 57 minutes earlier.

Area forecast discussion, May 19, 3:00 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
400 PM EDT Fri May 19 2017

.Short Term...(This evening through Saturday night)
Issued at 345 PM EDT Fri May 19 2017

...Strong to Severe Storms Possible This Afternoon and again on
Saturday...

Convection continues to develop across the region this afternoon,
primarily along remnant outflow boundaries and along a sagging
surface cold front across southern Indiana.  Corridor of instability
was noted along either side of the Ohio River.  Current mesoanalysis
suggests 1500-2000 J/KG of CAPE along with sufficient DCAPE.  The
instability decreases along a gradient as one heads into southern
KY.  This is due to a large amount of convective overturning from
the morning MCS activity.  Temperatures were largely in the upper
70s to the lower 80s across southern IN and central Kentucky.  Some
higher readings were noted in far NW KY where skies had remained
mostly sunny and temps were in the mid-upper 80s.

For the remainder of the afternoon, expect convection to continue to
expand in coverage.  Greatest risk of severe weather looks to
remain mainly confined to southern Indiana and far northern KY where
stronger forcing and higher DCAPE values reside.  Scattered strong
to severe convection will be also be possible down in western KY,
west of the I-65 corridor.  Convection along and east of I-65,
especially in southern KY is questionable given the amount of
convective overturning that occurred.  However, with skies clearing
out, some uptick in instability may develop.  Convection is likely
to diminish with the setting sun as nocturnal stabilization of the
PBL takes place.

Most likely we'll see a lull in convection late tonight and into
early morning hours.  However, most of the CAM guidance suggests
that convection will develop late tonight across MO and work into
western KY and southwest IN toward dawn.  Best precipitation chances
look to be well west of I-65 tonight, so plan on keeping low PoPs in
the east with higher PoPs out west.   Another mild night is on tap
with lows in the upper 60s to around 70 in most places.

For Saturday and Saturday night, forecast is rather dependent on
convective evolution late tonight.  Current thinking is convection
that is expected to develop over MO will move northeastward into
southern IL/W KY/SW IN Saturday morning and continue to move off to
the northeast.  Frontal boundary to the north is forecast to lift
back northward as a warm front, so the entire forecast area will
remain in the warm sector.  CAMs suggest some scattered development
throughout the day just given the expected diurnal instability.
However, lack of a forcing mechanism looks to keep any activity
rather scattered.  Any storm will be possible of producing damaging
winds, hail, and torrential rainfall.  Highs will warm into the mid-
upper 80s in most spots.

By Saturday night, surface cold front out to the west will surge
eastward and push a line of strong/severe storms through the region.
The line will be coming into the western parts of the region in the
evening where some residual diurnal instability will remain thus,
highest risk of severe weather will likely remain west of the I-65
corridor.  The storms will sweep eastward overnight with a likely
decrease in intensity as the storms head eastward.  Lows Saturday
night will cool into the mid-upper 60s.

&&

.Long Term...(Sunday through Friday)
Issued at 400 PM EDT Fri May 19 2017

As we head into Sunday, some additional trailing showers and/or
storms will be possible as the surface cold front continues to move
eastward across the forecast area.  Current thinking is that
precipitation will largely end by Sunday afternoon/eve with drier
conditions expected for Monday and into early Tuesday.  Highs Sunday
will be cooler with lower-mid 70s expected and overnight lows in the
lower-mid 50s.  Highs on Monday will warm back in to the lower-mid
70s again.  Lows Monday night should cool back into the lower-mid
50s.

The upper level pattern will deamplify on Tuesday as yet another
deep upper trough axis swings in from the west.  This will bring
another round of showers and storms to the region.  Depending on the
instability and quality of moisture, some of these storms could be
strong to severe as well.  Something to watch over the coming days.
This upper trough axis will shift eastward and attempt to close off.
The trough axis will be overhead on Wednesday, likely resulting in
cloudy/cool/showery conditions across the region.  After highs in
the 70s on Tuesday, temps on Wednesday could struggle to get into
the lower 60s.  The blend has been coming down in recent days, so
even cooler readings will be possible.

The upper trough axis is then forecast to push off to the east with
a more zonal flow pattern developing by late week.   Highs Thu/Fri
will warm back in the upper 60s to the lower 70s. Though the
pattern will likely shift back to a southwesterly flow by late next
weekend with disturbances moving through within the flow. So as of
this writing, the Memorial Holiday weekend may start off dry, but
looks to turn stormy by the later half of the weekend.

&&

.Aviation...(18Z TAF Issuance)
Issued at 135 PM EDT Fri May 19 2017

A broken line of thunderstorms has developed along the outflow
boundary of the IL/IN convective complex from this morning. The line
is currently approaching SDF and BWG, extending from central Indiana
through central KY and western TN, eventually curving back into AR.
A shower or storm could result in MVFR/brief IFR impacts at all
three TAF sites this afternoon, mainly after 19z at LEX. Winds be
out of the southwest this afternoon around 10 kts, with occasional
gusts to around 18 kts.

The forecast beyond this afternoon is complex, but the current
thinking is that convection will tend to focus near and north of the
Ohio River. Expect diminishing rain and thunderstorm chances after
00z with the loss of daytime heating. Primarily VFR weather is
expected overnight. However, some light fog will be possible at BWG
early Saturday morning. Surface winds will go light and variable
tonight.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...MJ
Long Term....MJ
Aviation.....EBW
Hazardous weather outlook, May 19, 3:04 PM CDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
404 PM EDT Fri May 19 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-202015-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
404 PM EDT Fri May 19 2017 /304 PM CDT Fri May 19 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This afternoon and Tonight.

Showers and thunderstorms are expected to move across the outlook
area this evening. Some of the storms could be strong to severe with
damaging winds, torrential rainfall, and large hail being the primary
severe threats. In addition, thunderstorms will likely contain quite
a bit of lightning. Heavy rainfall may lead to some localized
flooding in some areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered to numerous storms are again possible late Saturday into
Saturday night as a cold front approaches. Any severe storm could
produce heavy rainfall, damaging winds, and large hail late Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any damaging winds or hail today
through Saturday.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

MJ

In the hours before

Special weather statement, May 19, 3:14 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
314 PM CDT FRI MAY 19 2017

KYZ024-192045-
Breckinridge-
314 PM CDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BRECKINRIDGE COUNTY...

At 313 PM CDT, a strong thunderstorm was located near Hardinsburg,
moving northeast at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Hardinsburg, Webster, Irvington, Garfield, Se Ree, Westview, Buras,
Locust Hill, Graysville and Clifton Mills.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3792 8632 3777 8617 3773 8619 3764 8640
      3780 8652
TIME...MOT...LOC 2013Z 239DEG 15KT 3776 8638

RJS
Special weather statement, May 19, 3:28 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
428 PM EDT FRI MAY 19 2017

INZ090-KYZ025-028-192100-
Harrison-Meade-Hardin-
428 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARRISON AND EAST
CENTRAL MEADE COUNTIES...

At 428 PM EDT, a strong thunderstorm was located near Brandenburg,
moving northeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Brandenburg, Muldraugh, West Point, Mauckport, Laconia, Rosewood,
Evans Landing, New Boston, Rock Haven and Hughes Landing.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3812 8598 3805 8592 3803 8592 3800 8595
      3799 8593 3799 8591 3795 8590 3795 8591
      3790 8613 3802 8622
TIME...MOT...LOC 2028Z 242DEG 17KT 3797 8609

RJS
Special weather statement, May 19, 3:32 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
332 PM CDT FRI MAY 19 2017

KYZ026-192115-
Ohio-
332 PM CDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OHIO COUNTY...

At 332 PM CDT, a strong thunderstorm was located over Central City,
moving east at 25 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Hartford, Beaver Dam, Centertown, Mchenry, Rockport, Dukehurst,
Prentiss, Shultztown, Horton and Nineteen.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3738 8709 3743 8710 3755 8681 3733 8671
      3731 8676 3733 8678 3733 8682 3729 8681
      3729 8682 3726 8685 3724 8695 3726 8696
      3726 8697 3727 8698 3732 8699 3736 8703
      3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 2032Z 250DEG 23KT 3733 8710

RJS
Special weather statement, May 19, 3:34 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
434 PM EDT FRI MAY 19 2017

INZ077>079-192100-
Washington-Jefferson-Scott-
434 PM EDT FRI MAY 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
JEFFERSON...NORTHWESTERN SCOTT AND CENTRAL WASHINGTON COUNTIES...

At 434 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles south of Brownstown to near
Paoli. Movement was east at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Scottsburg, Salem, Austin, Little York, Kossuth, Smedley, Deputy,
South Boston, Hitchcock and Harristown.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3886 8549 3855 8601 3860 8631 3861 8631
      3876 8605 3876 8601 3877 8598 3875 8598
      3876 8594 3875 8590 3873 8589 3873 8587
      3878 8580 3881 8579 3883 8573 3882 8570
      3882 8563 3883 8561 3885 8561
TIME...MOT...LOC 2034Z 283DEG 23KT 3877 8600 3863 8642

SCHOETTMER
Special weather statement, May 19, 3:44 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
444 PM EDT FRI MAY 19 2017

INZ084-KYZ025-192115-
Crawford-Meade-
444 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CRAWFORD AND NORTH
CENTRAL MEADE COUNTIES...

At 443 PM EDT, a strong thunderstorm was located near Carefree Town,
moving northeast at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Carefree Town, Leavenworth, Cape Sandy, Fredonia, Beechwood,
Deuchars, Wyandotte and Carefree.

LAT...LON 3831 8628 3823 8628 3822 8630 3821 8629
      3820 8629 3820 8631 3819 8631 3819 8632
      3818 8631 3818 8633 3815 8628 3813 8627
      3815 8646 3821 8646 3821 8647
TIME...MOT...LOC 2043Z 245DEG 16KT 3818 8644

SCHOETTMER
Special weather statement, May 19, 3:51 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
351 PM CDT FRI MAY 19 2017

KYZ023-024-026-192115-
Hancock-Ohio-Breckinridge-
351 PM CDT FRI MAY 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HANCOCK...
SOUTHERN BRECKINRIDGE AND NORTHEASTERN OHIO COUNTIES...

At 351 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles east of Hardinsburg to 13 miles
east of Whitesville. Movement was east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Hardinsburg, Fordsville, Mcquady, Dyer, Constantine, Garfield, Se
Ree, Shreve, Westview and Buras.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3784 8642 3784 8620 3780 8615 3766 8623
      3758 8642 3758 8645 3759 8645 3758 8646
      3759 8646 3761 8648 3760 8650 3762 8650
      3761 8654 3760 8654 3760 8652 3759 8654
      3760 8658 3758 8657 3757 8659 3760 8684
TIME...MOT...LOC 2051Z 268DEG 13KT 3777 8629 3762 8664

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 5:31 AM CDTSpecial Weather StatementLMKAllen, Barren, Monroe, Simpson, Warren29 min
May 19, 5:40 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe22 min
May 19, 5:54 AM CDTSpecial Weather StatementLMKAdair, Casey, Russell36 min
May 19, 6:04 AM CDTSpecial Weather StatementLMKAllen, Barren, Edmonson, Metcalfe, Monroe, Warren26 min
May 19, 6:31 AM CDTAreal Flood AdvisoryLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 6 more119 min
May 19, 6:33 AM CDTSpecial Weather StatementLMKAdair, Green, Metcalfe, Taylor42 min
May 19, 7:08 AM CDTFlash Flood WarningLMKAllen, Barren, Monroe3 hr
May 19, 7:15 AM CDTSpecial Weather StatementLMKCasey, Russell, Taylor45 min
May 19, 7:45 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Logan, Simpson, Warren3 hr
May 19, 7:49 AM CDTSpecial Weather StatementLMKSimpson26 min
May 19, 9:22 AM CDTFlash Flood WarningLMKAdair, Casey, Cumberland, Russell3 hr
May 19, 1:17 PM CDTSevere Thunderstorm WarningLMKMeade28 min
May 19, 1:28 PM CDTSpecial Weather StatementLMKWarren32 min
May 19, 1:37 PM CDTSevere Thunderstorm WarningLMKEdmonson, Warren23 min
May 19, 2:39 PM CDTSpecial Weather StatementLMKWarren36 min
May 19, 3:14 PM CDTSpecial Weather StatementLMKBreckinridge31 min
May 19, 3:28 PM CDTSpecial Weather StatementLMKMeade32 min
May 19, 3:32 PM CDTSpecial Weather StatementLMKOhio43 min
May 19, 3:51 PM CDTSpecial Weather StatementLMKBreckinridge24 min
May 19, 4:28 PM CDTAreal Flood AdvisoryLMKHenry, Oldham, Trimble2 hr
May 19, 4:39 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby36 min
May 19, 4:42 PM CDTSpecial Weather StatementLMKBreckinridge, Meade33 min
May 19, 5:16 PM CDTTornado WarningLMKHarrison, Scott14 min
May 19, 5:50 PM CDTSpecial Weather StatementLMKHarrison25 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.